Volume 25(2019)
1. Handan Kose, Yosum Kurtulmaz and Huanyin Chen

"Local comparability of exchange ideals",  25, 2019, 1-11.
DOI: 10.24330/ieja.504095

(pdf)
2. Xigou Zhang, Xing Gao and Li Guo

"Free modified Rota-Baxter algebras and Hopf algebras", 25, 2019, 12-34.
DOI: 10.24330/ieja.504101

(pdf)
3. Truong Huu Dung

"On almost subnormal subgroups and maximal subgroups in skew linear groups", 25, 2019, 35-42.
DOI: 10.24330/ieja.504105

(pdf)
4. Mohammed Tamekkante, Refat A. Khaled Assaad and El Mehdi Bouba

"Note on the DW rings", 25, 2019, 43-54.
DOI: 10.24330/ieja.504108

(pdf)
5. Z. Rahimi-Molaei, Sh. Payrovi and S. Babaei

"On the associated primes of the d-local cohomology modules", 25, 2019, 55-63.
DOI: 10.24330/ieja.504110

(pdf)
6. Allison McAlister, Kristen Stagg Rovira and Ernie Stitzinger

"Frattini properties and nilpotency in Leibniz algebras", 25, 2019, 64-76.
DOI: 10.24330/ieja.504114

(pdf)
7. F. Esmaeili Khalil Saraei and E. Navidinia

"On the extended total graph of modules over commutative rings", 25, 2019, 77-86.
DOI: 10.24330/ieja.504118

(pdf)
8. Gurninder S. Sandhu and Deepak Kumar

"Annihilator conditions of multiplicative reverse derivations on prime rings", 25, 2019, 87-103.
DOI: 10.24330/ieja.504124

(pdf)
9. Lihong Dong and Shuan Xue

"Some results about Hom-comodule algebras with Hom-Hopf module structure", 25, 2019, 104-119.
DOI: 10.24330/ieja.504128

(pdf)
10. I. E. Wijayanti, H. Marubayashi, I. Ernanto and A. Ueda

"Strongly graded rings which are Krull rings", 25, 2019, 120-128.
DOI: 10.24330/ieja.504135

(pdf)
11. Susanne Danz and Tommy Hofmann

"On lattices of integral group algebras and Solomon zeta functions", 25, 2019, 129-170.
DOI: 10.24330/ieja.504139

(pdf)
12. Dario Spirito

"Star operations on Kunz domains", 25, 2019, 171-185.
DOI: 10.24330/ieja.504142

(pdf)
13. Pradip Girase, Vandeo Borkar and Narayan Phadatare

"On the classical prime spectrum of lattice modules", 25, 2019, 186-198.
DOI: 10.24330/ieja.504147

(pdf)
14. Horst Brunotte

"Perfect numbers with identical digits in negative base", 25, 2019, 199-211.
DOI: 10.24330/ieja.504153

(pdf)
15. N. J. Groenewald and Bac T. Nguyen

"On 2-absorbing modules over noncommutative rings",  25, 2019, 212-223.
DOI: 10.24330/ieja.504155

(pdf)
16. A. Mahmoudifar, A. R. Moghaddamfar and F. Salehzadeh

"Group partitions via commutativity", 25, 2019, 224-231.
DOI: 10.24330/ieja.504159

(pdf)
matbaa, ankara matbaa, katalog baskı davetiye promosyon